... afternoon and around 6 hours later I started having bleeding. Also my period isn't due for asking 2 weeks. It just started so I don't know how long it will last. Is this normal or something that can happen due to plan b?
It is normal to get all sorts of hormonal symptoms for a couple of weeks after using Plan B. It is a huge dose of hormone for your body to handle/process, & should only be used in total emergency.
It depends where you are in your cycle as to what symptoms you experience after taking Plan B.
Sometimes you'll bleed, sometimes you won't. It is common that your next period will come up to a week or two late, & that before that, you might get bleeding from the Plan B, which may be heavy, or could be just a brown discharge or spotting.
You may experience hormonal side effects such as sore/leaking breasts, bleeding, back ache, cramping, bloating, mood swings, depression etc.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had sex with my boyfriend and right after he finished he pulled out and the condom came off in me?
Posted 10 Jan 2013 • 1 answer
Posted 30 Jan 2013 • 3 answers
Posted 15 Apr 2015 • 1 answer
Posted 26 Apr 2016 • 2 answers
Posted 31 Jul 2016 • 2 answers